Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 104, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2014, 4:56 PM EDT for Chattahoochee County, Stewart County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 4:56 PM EDT (20:56 UTC)
- Expired
- Jun 8, 2014, 5:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Stewart County, GA
The radar
The Maxwell AFB radar (KMXX), 99 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS52 KFFC 082056
SVRFFC
GAC053-259-082130-
/O.NEW.KFFC.SV.W.0104.140608T2056Z-140608T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
NORTH CENTRAL STEWART COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CUSSETA...MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JAMESTOWN/SOUTH FORT BENNING...CHRISTOPHER...MANTA AND RENFROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3232 8489 3237 8482 3228 8465 3224 8466
3216 8479
TIME...MOT...LOC 2057Z 315DEG 16KT 3231 8481
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:12 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 8, 3:12 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT SUN JUN 8 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... IN THE WAKE OF THE SHORTWAVE THAT PUSHED THROUGH AND BROUGHT ALL THE CONVECTION TO THE AREA OVERNIGHT AND EARLY THIS MORNING...WEAK RIDGING HAS BUILT IN ALOFT AGAIN WITH SLIGHTLY DRIER DEWPOINTS FILTERING IN ESPECIALLY ACROSS NORTH GEORGIA. THIS TREND WILL CONTINUE WITH WEAK LAGGING FRONT PUSHING INTO THE AREA THIS AFTERNOON AND EVENING. CONVECTION IS ONCE AGAIN SLOW TO FIRE THIS AFTERNOON BUT EXPECT THAT IT WILL START PICKING UP SHORTLY... ESPECIALLY ACROSS SOUTHERN AND WESTERN ZONES WHERE INSTABILITY IS HIGHER AND INFLUENCE OF THE FRONT WILL BE FELT A LITTLE BETTER. ANOTHER ROUND OF CONVECTION CURRENTLY FIRING ACROSS THE LOWER MISSISSIPPI VALLEY SHOULD WEAKEN TONIGHT BUT THE REMNANTS WILL LIKELY PUSH INTO NORTH GEORGIA LATE OVERNIGHT AND EARLY MONDAY...SO HAVE INCREASED POPS ACROSS NORTHERN ZONES ACCORDINGLY. UPPER RIDGE PUSHES A LITTLE FURTHER EAST PLACING THE SOUTHEAST AND TENNESSEE VALLEY INTO SOUTHWEST FLOW ALOFT AHEAD OF ANOTHER...STRONGER... SYSTEM DEVELOPING IN THE PLAINS MONDAY NIGHT. LOWS TONIGHT ESPECIALLY IN NORTH GEORGIA...BEHIND THE FRONT BUT AHEAD OF REMNANT CONVECTION THAT SHOULD PUSH IN CLOSER TO SUNRISE... WILL BE QUITE A BIT COOLER THAN THE PAST FEW NIGHTS. THE REST OF THE AREA SHOULD SEE SIMILAR TEMPS TO LAST NIGHT /THOUGH TEMPS DID GET COOLER THAN FORECAST LAST NIGHT/...BUT GENERALLY FAIRLY CLOSE TO SEASONAL AVERAGES EXCEPT AGAIN UP IN NORTHERN ZONES. TDP .LONG TERM /TUESDAY THROUGH SUNDAY/... FOR NOW...WEDNESDAY LOOKS LIKE THE BEST DAY FOR CONVECTION AS A STRONG SHORTWAVE MOVES ACROSS THE CWFA AHEAD OF AN APPROACHING 500MB TROUGH. ATMOS SHOULD BE SOMEWHAT UNSTABLE AT THE SURFACE...SO THE COOLER TEMPERATURES ALOFT WILL HELP SUSTAIN CONVECTION. HOWEVER...SINCE THE MODELS TYPICALLY HAVE TROUBLE RESOLVING SHORTWAVE ENERGY THIS FAR OUT...THE TIMING WILL BE HARD TO NAIL DOWN. HAVE RAISED POPS ACROSS THE ENTIRE CWFA TO LIKELY. THE TROUGH BEGINS TO SHIFT OFFSHORE LATER THURSDAY INTO FRIDAY. SYNOPTIC MODELS ARE PROGGING A LEE TROUGH TO DEVELOP ACROSS NE/E GA FOR THE REMAINDER OF THE WEEK. THIS FEATURE COULD HELP TO INITIATE/FOCUS PRECIP. && AVIATION... 18Z UPDATE... VFR THIS AFTERNOON WITH SCT-BKN CU 4-5KFT EXPECTED. ISOLATED TSRA STILL POSSIBLE ESPECIALLY FOR SOUTHERN TAFS BUT REMOVED TEMPO FROM NORTHERN TAFS...NOT ENOUGH CONFIDENCE. SHOULD BE MAINLY VFR TONIGHT WITH ANOTHER ROUND OF TSRA ON MONDAY...POSSIBLY MORE NORTH WITH INFLUENCE OFF UPPER SYSTEM. WINDS GENERALLY W THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON OCCURRENCE OF CONVECTION...LOW ON IMPACTS TO ATL. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 69 92 / 20 30 20 40 ATLANTA 70 87 71 88 / 20 30 20 40 BLAIRSVILLE 58 81 63 84 / 20 30 30 40 CARTERSVILLE 65 85 68 88 / 20 30 20 40 COLUMBUS 72 91 72 89 / 30 30 20 30 GAINESVILLE 67 85 69 88 / 20 30 20 40 MACON 70 92 70 92 / 30 30 10 30 ROME 65 85 68 87 / 20 40 30 40 PEACHTREE CITY 67 88 67 88 / 30 30 20 40 VIDALIA 72 92 74 94 / 40 30 10 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....NLISTEMAA AVIATION...TDP
Hazardous weather outlook, Jun 8, 3:33 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT SUN JUN 8 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 333 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF GEORGIA THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES. THERE IS ALSO SOME POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS MAINLY SOUTH. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. AN APPROACHING UPPER LEVEL LOW PRESSURE TROUGH WILL HELP ENHANCE THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 8, 3:57 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT SUN JUN 8 2014 GAZ090>092-102>104-082030- 357 PM EDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER... SUMTER...STEWART...SCHLEY...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM EDT... AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER DOYLE AND OVER EASTERN CHATTAHOOCHEE COUNTY...MOVING EAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WEBSTER...SUMTER...STEWART...SCHLEY...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SEMINOLE...CHURCH HILL...DRANEVILLE...PUTNAM... DOYLE...ZELLOBEE...BRANTLEY...BUENA VISTA...WALLS CROSSING... CONCORD...ELLAVILLE AND MURRAYS CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3237 8426 3217 8425 3216 8473 3238 8474 TIME...MOT...LOC 1957Z 266DEG 19KT 3227 8442
Local storm report, Jun 8, 4:11 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM TORNADO 3 SSE ABBOTTSFORD 33.01N 85.16W
06/08/2014 TROUP GA NWS STORM SURVEY
BRIEF EF1 TORNADO WITH MAX WINDS OF 95 MPH AND MAX
WIDTH OF 280 YARDS TOUCHED DOWN IN HERITAGE HILLS
SUBDIVISION AND TRAVELED 1.8 MILES SOUTHEAST BEFORE
LIFTING NEAR GA HWY 29. APPROX 50 LARGE TREES WERE
SNAPPED OR UPROOTED...SEVERAL ON HOMES AND VEHICLES. ONE
GREENHOUSE WAS BLOWN DOWN AND DESTROYED.
&&
EVENT NUMBER FFC1400682
SNELSONSpecial weather statement, Jun 8, 4:29 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT SUN JUN 8 2014 GAZ102-082100- 429 PM EDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN STEWART COUNTY UNTIL 500 PM EDT... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS STEWART COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANFORD...PROVIDENCE CANYON STATE PARK...CHARLES... WESTVILLE...LOUVALE AND LUMPKIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3221 8474 3199 8470 3198 8498 3211 8503 TIME...MOT...LOC 2029Z 257DEG 17KT 3207 8494
Special weather statement, Jun 8, 4:42 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT SUN JUN 8 2014
GAZ103-082115-
442 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER COUNTY
UNTIL 515 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WESTON...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESTON...LEVERETTS AND CENTERPOINT. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3192 8460 3195 8465 3202 8464 3202 8444
3193 8444 3191 8446 3191 8458
TIME...MOT...LOC 2042Z 287DEG 12KT 3198 8461Local storm report, Jun 8, 4:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 2 SSE FLORENCE MARINA S 32.07N 85.04W
06/08/2014 STEWART GA 911 CALL CENTER
SEVERAL TREES WERE BLOWN DOWN ONTO STATE HIGHWAY 39 IN
WESTERN STEWART COUNTY.
&&
EVENT NUMBER FFC1400683
RWILLISSpecial weather statement, Jun 8, 4:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT SUN JUN 8 2014
GAZ090-082115-
452 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTAHOOCHEE
COUNTY UNTIL 515 PM EDT...
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CUSSETA...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTAHOOCHEE COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE FORT BENNING/LAWSON ARMY AIR FIELD...
JAMESTOWN/SOUTH FORT BENNING...CUSSETA...CHRISTOPHER AND MANTA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3222 8481 3223 8482 3223 8490 3225 8492
3227 8490 3230 8495 3232 8500 3235 8501
3239 8482 3232 8466 3223 8466 3223 8480
TIME...MOT...LOC 2052Z 314DEG 17KT 3232 8482The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:18 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 57 min |
| Jun 8, 12:07 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon, Haralson, Polk, Walker and 1 more | 38 min |
| Jun 8, 12:38 AM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Gilmer and 7 more | 52 min |
| Jun 8, 1:22 AM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, Coweta and 14 more | 53 min |
| Jun 8, 1:50 AM EDT | Special Weather Statement | FFC | Harris, Troup | 40 min |
| Jun 8, 2:11 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 8 more | 49 min |
| Jun 8, 2:48 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 42 min |
| Jun 8, 3:00 AM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Morgan and 7 more | 45 min |
| Jun 8, 3:04 AM EDT | Special Weather Statement | FFC | Banks, Hall, Towns, White | 41 min |
| Jun 8, 3:18 AM EDT | Special Weather Statement | FFC | Dooly, Schley, Sumter | 57 min |
| Jun 8, 3:25 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Monroe, Peach, Upson | 50 min |
| Jun 8, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Peach, Sumter | 44 min |
| Jun 8, 4:17 AM EDT | Special Weather Statement | FFC | Baldwin, Bleckley, Jones, Twiggs, Wilkinson | 43 min |
| Jun 8, 4:28 AM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 47 min |
| Jun 8, 4:31 AM EDT | Special Weather Statement | FFC | Wilkes | 44 min |
| Jun 8, 4:59 AM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more | 61 min |
| Jun 8, 5:22 AM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Jun 8, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jun 8, 3:29 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jun 8, 3:57 PM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Jun 8, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 26 min |
| Jun 8, 4:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 8, 4:42 PM EDT | Special Weather Statement | FFC | Webster | 33 min |
| Jun 8, 4:52 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Jun 8, 5:28 PM EDT | Special Weather Statement | FFC | Chattahoochee | 47 min |
| Jun 8, 5:31 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Jun 8, 5:49 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
| Jun 8, 5:52 PM EDT | Special Weather Statement | FFC | Harris | 38 min |
| Jun 8, 6:08 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jun 8, 6:18 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jun 8, 6:27 PM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Jun 8, 6:39 PM EDT | Special Weather Statement | FFC | Peach | 36 min |
| Jun 8, 6:50 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Monroe | 25 min |
| Jun 8, 7:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jun 8, 7:31 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.